MathSciNet Relay Station
MathSciNet bibliographic data
MR2737433 34G20 (34A12 46B99 46N20)
Hájek, Petr; Johanis, Michal On Peano's theorem in Banach spaces. J. Differential Equations 249 (2010), no. 12, 3342–3351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement